EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
| Date of Event |
12/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: (b)(6) - 164-11-12 - novation element ro s/o sz 12 (b)(6) - 170-36-00 - biolox delta femoral head 36mm od, +0mm.(b)(6) - 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6) - 180-65-40 - alteon 6.5mm screw, 40mm.(b)(6) - 186-01-52 - integrip cc, cluster 52mm, g2.The product associated with the reported event is within the scope of recall z-1732-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 66 months after a right total knee replacement procedure, the patient has experienced prosthesis wear, pain and difficulty walking.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation.Based on the available information, the patient involved in incident meets the following risk criteria for early prosthesis wear and/or osteolysis: combination of largest available femoral head and/or thinnest available liner was used.The most likely underlying cause for the revision reported is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.